| Catalog Number |
2C7564 |
| Medical Device Problem Code |
Protective Measures Problem (3015)
| Health Effect - Clinical Code |
No Consequences Or Impact To Patient (2199)
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
(b)(6).Should additional relevant information become available, a supplemental report will be submitted.
Event or Problem Description
It was reported that air, upstream, and downstream occlusion alarms were triggered on a spectrum pump while being used with unknown quantity of interlink system buretrol solution sets.It was further reported no air or occlusions were noted in the lines.The was observed during use of the sets.There was no report of patient injury or medical intervention associated with this event.No additional information is available.
Additional Manufacturer Narrative
H10: the actual device was not available; however, a companion sample was received for evaluation.Visual inspection did not identify any abnormalities that could have contributed to the reported condition.Functional tests were performed which included pressure test, blockage test and spiking the set into an in-house solution bag and priming it with distilled water following the technique of the user guide with no issues noted.The reported condition was not verified on the companion sample.The actual sample was not received and therefore, could not be evaluated.A batch review was conducted and there were no deviations found related to this reported condition during the manufacture of this lot.Should additional relevant information become available, a supplemental report will be submitted.